# SDR VNAA0105006

- Difficulty date: May 10, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 15,551 hours, 14,123 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A PASSENGER DOOR OPEN INDICATION ON THE RWP.  DISP WAS RELAYING INFO TO MX CONT WHO WAS GUIDING THE CREW THROUGH A PRESS PROBLEM.  CREW REPORTED THAT PRESS WAS CLIMBING AROUND 1200 FT P/MIN, CAB PRESS NOT ALT.  MX CONT INSTR CREW TO SWITCH FROM AUTO TO MAN, BEFORE THE CREW COULD SWITCH THE A/C PRESS WAS DESCENDNG AND THE LIGHT EXTINGUISHED.  CREW DISCUSSED DIVERT BUT MX CON SAID IF DOOR IS SHUT AND LOCKED WITH NO LOSS OF PRESS  IT IS A INDICATION PROB.  CREW CONT, PRESS STABILIZED AND NO FURTHER INCIDENT THE REST OF FLT.  IN PHL CREW TBLSHOT PRESS PROB W/MX CON BY OPENING AND CLOSING DOOR.  COULD NOT DUPLICATE FAILURE.  NO OTHER PROBLEM REST OF FLIGHT.
